MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 35 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 35 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Model Number IPN048995
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "the doctor found tube blocked when using on patient.Then changed new one, no impact on patient".The patient status is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "blocked/obstructed - unknown tubing" could not be confirmed based upon the sample received.The customer returned one unit 5-16035 et tube, sher-i-bronch, ls, 35 fr for investigation.The et tube was visually examined with and without magnification.Visual examination of the returned sample revealed that the et tube appears typical.The inside of the tube was inspected, and no obstructions or kinks were observed.A lab inventory stylet was inserted into the tube to check for obstructions.However, no obstructions were found as the stylet was able to be fully inserted into both lumens (bronchial and tracheal) without issue.A device history record review was performed and showed no evidence to suggest a manufacturing related issue.No issues were found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
HUDSON ET TUBE, SHER-I-BRONCH, LS, 35 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17021112
Report Number3003898360-2023-00796
Device Sequence Number18031167
Product Code CBI
UDI-Device Identifier14026704617392
UDI-Public14026704617392
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN048995
Device Catalogue Number5-16035
Device Lot Number73F2200297
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown